Scientific Electronic Library Online

Library Collection
Print ISSN 0716-0917

Most visited issue

(measured by access to table of contents, abtracts,
html articles and PDF articles)

*  Count started in January , 2009.


Display issue visited times or more.    

Page 1 of 5 [First]  [Previous]  [Next]  [Last]

nr. of requests

article reference

1271 ARTOLA PIMENTEL, MARIA DE LOURDES. PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADES. Proyecciones, 2002, vol.21, no.2, p.127-139. ISSN 0716-0917.

        · abstract in spanish     · text in spanish

1206 GALEANO ANDRADES, RAFAEL, OROZCO HERRERA, BERNARDO and VÁSQUEZ ÁVILA, MARÍA OFELIA. ECUACIÓN DE ENSKOG CON TÉRMINO FUERZA. Proyecciones (Antofagasta), 2008, vol.27, no.1, p.15-28. ISSN 0716-0917.

        · abstract in spanish     · text in spanish

1079 CALDAS, M, JAFARI, S, RAJESH, N et al. ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.1-19. ISSN 0716-0917.

        · abstract in english     · text in english

958 NAVALAGI, Govindappa and HANIF PAGE, Md. θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONS. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.111-123. ISSN 0716-0917.

        · abstract in english     · text in english

921 BAYRAMOGLU, M and OZDEN KOKLU, K. GREEN’S FUNCTION OF DIFFERENTIAL EQUATION WITH FOURTH ORDER AND NORMAL OPERATOR COEFFICIENT IN HALF AXIS. Proyecciones, 2003, vol.22, no.1, p.15-30. ISSN 0716-0917.

        · abstract in english     · text in english

806 SINGH PARIHAR, Hari. INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.169-180. ISSN 0716-0917.

        · abstract in english     · text in english

686 ELAL-OLIVERO, David. ALPHA-SKEW-NORMAL DISTRIBUTION. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.224-240. ISSN 0716-0917.

        · abstract in english     · text in english

653 HANAFY, I. M, ABD EL AZIZ, A. M and SALMAN, T. M. SEMI θ- COMPACTNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2006, vol.25, no.1, p.31-45. ISSN 0716-0917.

        · abstract in english     · text in english

633 SAMEENA, K and S. SUNITHA, M. FUZZY GRAPHS IN FUZZY NEURAL NETWORKS. Proyecciones (Antofagasta), 2009, vol.28, no.3, p.239-252. ISSN 0716-0917.

        · abstract in english     · text in english

599 SHUKLA, AJAY K and PRAJAPATI, JYOTINDRA C. SOME REMARKS ON GENERALIZED MITTAG-LEFFLER FUNCTION. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.27-34. ISSN 0716-0917.

        · abstract in english     · text in english

558 CORTÉS VEGA, LUIS A., ROJAS CASTRO, DANIZA E., SANTIAGO AYALA, YOLANDA S. et al. A TECHNIQUE BASED ON THE EUCLIDEAN ALGORITHM AND ITS APPLICATIONS TO CRYPTOGRAPHY AND NONLINEAR DIOPHANTINE EQUATIONS. Proyecciones (Antofagasta), 2007, vol.26, no.3, p.309-339. ISSN 0716-0917.

        · abstract in english     · text in english

555 IBRAHIM, A. A and AUDU, M. S. ON WREATH PRODUCT OF PERMUTATION GROUPS. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.73-90. ISSN 0716-0917.

        · abstract in english     · text in english

472 CALDAS, MIGUEL, NAVALAGI, GOVINDAPPA and SARAF, RATNESH. ON FUZZY WEAKLY SEMIOPEN FUNCTIONS. Proyecciones, 2002, vol.21, no.1, p.51-63. ISSN 0716-0917.

        · abstract in english     · text in english

452 AKKOUCHI, Mohamed. Generalized Ulam-Hyers-Rassias stability of a Cauchy type functional equation. Proyecciones (Antofagasta), 2013, vol.32, no.1, p.15-29. ISSN 0716-0917.

        · abstract in english     · text in english

446 BOUKHRISSE, HAFIDA and MOUSSAOUI, MIMOUN. CRITICAL POINT THEOREMS AND APPLICATIONS. Proyecciones, 2002, vol.21, no.3, p.261-276. ISSN 0716-0917.

        · abstract in english     · text in english

443 LEAO JR., D., FRAGOSO, M. and RUFFINO, P. REGULAR CONDITIONAL PROBABILITY, DISINTEGRATION OF PROBABILITY AND RADON SPACES. Proyecciones, 2004, vol.23, no.1, p.15-29. ISSN 0716-0917.

        · abstract in english     · text in english

440 ESHAGHI GORDJI, M and GHOBADIPOUR, N. GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.209-226. ISSN 0716-0917.

        · abstract in english     · text in english

419 MENDOZA TORRES, FRANCISCO JAVIER, ESCAMILLA REYNA, JUAN ALBERTO and RAGGI CÁRDENAS, MA. GUADALUPE. ABOUT AN EXISTENCE THEOREM OF THE HENSTOCK - FOURIER TRANSFORM. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.307-318. ISSN 0716-0917.

        · abstract in english     · text in english

409 MOUSSAOUI, M. and MOUSSAOUI, M. NONLINEAR ELLIPTIC PROBLEMS WITH RESONANCE AT THE TWO FIRST EIGENVALUE: A VARIATIONAL APPROACH. Proyecciones, 2001, vol.20, no.1, p.33-51. ISSN 0716-0917.

        · abstract in english     · text in english

408 SRINIVAS, K. V. R and ANASUYA, Y. L. PARTIAL ORDERS IN REGULAR SEMIGROUPS. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.193-199. ISSN 0716-0917.

        · abstract in english     · text in english

406 VERA VILLAGRÁN, OCTAVIO PAULO. GAIN OF REGULARITY FOR AN NONLINEAR DISPERSIVE EQUATION KORTEWEG - DE VRIES - BURGERS TYPE. Proyecciones (Antofagasta), 2000, vol.19, no.3, p.207-226. ISSN 0716-0917.

        · text in english

405 ROJO, OSCAR. THE SPECTRUM OF THE LAPLACIAN MATRIX OF A BALANCED 2p-ARY TREE. Proyecciones (Antofagasta), 2004, vol.23, no.2, p.131-149. ISSN 0716-0917.

        · abstract in english     · text in english

405 SOFO, ANTHONY. ON SUMS OF BINOMIAL COEFFICIENTS. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.35-45. ISSN 0716-0917.

        · abstract in english     · text in english

396 POGáNY, Tibor K and SAXENA, Ram K. Some mathieu-type series for the I-function occuring in the fokker-planck equation. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.111-122. ISSN 0716-0917.

        · abstract in english     · text in english

388 REJALI, A. and VISHKI, H. R. E. REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRAS. Proyecciones (Antofagasta), 2007, vol.26, no.3, p.259-267. ISSN 0716-0917.

        · abstract in english     · text in english

384 AYALA, JOSE, CORBIN, PATRICK, MC CONVILLE, KELLY et al. MORSE DECOMPOSITION, ATTRACTORS AND CHAIN RECURRENCE. Proyecciones (Antofagasta), 2006, vol.25, no.1, p.79-109. ISSN 0716-0917.

        · abstract in english     · text in english

382 SHI, FU-GUI. A NEW APPROACH TO ALMOST FUZZY COMPACTNESS. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.75-87. ISSN 0716-0917.

        · abstract in english     · text in english

378 VIVIN J, Vernold, ALI M. M, Akbar and KALIRAJ, K. ON HARMONIOUS COLORING OF TOTAL GRAPHS OF C(Cn), C(K1,n) AND C(Pn). Proyecciones (Antofagasta), 2010, vol.29, no.1, p.57-76. ISSN 0716-0917.

        · abstract in english     · text in english

378 LAGOS ÁLVAREZ, B, FERREIRA, G and VALENZUELA HUBE, M. A proposed reparametrization of gamma distribution for the analysis of data of rainfall-runoff driven pollution. Proyecciones (Antofagasta), 2011, vol.30, no.3, p.415-439. ISSN 0716-0917.

        · abstract in english     · text in english

371 GUTIÉRREZ, SERGIO. DISEÑO ÓPTIMO Y HOMOGENIZACIÓN. Proyecciones (Antofagasta), 2000, vol.19, no.3, p.271-289. ISSN 0716-0917.

        · text in spanish

364 RUI SHI, Shu. MEASURES OF FUZZY SUBGROUPS. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.41-48. ISSN 0716-0917.

        · abstract in english     · text in english

355 CASTILLO, SAMUEL and PINTO, MANUEL. ASYMPTOTICS FOR SECOND ORDER DELAYED DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.91-103. ISSN 0716-0917.

        · abstract in english     · text in english

354 HENRÍQUEZ, HERNÁN and CASTILLO, GENARO. COMPENSATORS FOR SINGULAR CONTROL SYSTEMS WITH DELAYS IN OUTPUTS. Proyecciones (Antofagasta), 2004, vol.23, no.3, p.253-279. ISSN 0716-0917.

        · abstract in english     · text in english

351 JINMING, Fang and YUANMEI, Guo. CONNECTEDNESS IN JÄGER - ŠOSTAK'S I-FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2009, vol.28, no.3, p.209-226. ISSN 0716-0917.

        · abstract in english     · text in english

345 OCHOA C, Carlos Orlando and LUNA - TORRES, Joaquín. PRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.181-201. ISSN 0716-0917.

        · abstract in english     · text in english

342 BONI, THÉODORE K and KOUAKOU, THIBAUT K. NUMERICAL QUENCHING FOR A SEMILINEAR PARABOLIC EQUATION WITH A POTENTIAL AND GENERAL NONLINEARITIES. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.259-287. ISSN 0716-0917.

        · abstract in english     · text in english

339 CORTES, LUIS and SANTIAGO, YOLANDA. ABOUT DECAY OF SOLUTION OF THE WAVE EQUATION WITH DISSIPATION. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.37-71. ISSN 0716-0917.

        · abstract in english     · text in english

337 BATIR, NECDET. SHARP INEQUALITIES FOR FACTORIAL n. Proyecciones (Antofagasta), 2008, vol.27, no.1, p.97-102. ISSN 0716-0917.

        · abstract in english     · text in english

325 ABUJABAL, H. A. S., OBAID, M.A. and KHAN, M. A. ON STRUCTURE AND COMMUTATIVITY OF NEAR - RINGS. Proyecciones, 2000, vol.19, no.2, p.113-124. ISSN 0716-0917.

        · text in english

322 AHMAD KHAN, Mumtaz and ALIDAD, Bahman. POLYNOMIAL SETS GENERATED BY e tf(xt)?(yt). Proyecciones (Antofagasta), 2010, vol.29, no.3, p.201-207. ISSN 0716-0917.

        · abstract in english     · text in english

320 ARGYROS, Ioaniss K and HITLOUT, Saïd. On the Gauss-Newton method for solving equations. Proyecciones (Antofagasta), 2012, vol.31, no.1, p.11-24. ISSN 0716-0917.

        · abstract in english     · text in english

319 BATAINEH, Ahmad H. A and SULAIMAN, Ibrahim M. A. SOME DIFFERENCE SEQUENCES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.1-8. ISSN 0716-0917.

        · abstract in english     · text in english

316 JIANG, Cui-Mei and FANG, Jin-Ming. Some separation axioms in L-topological spaces. Proyecciones (Antofagasta), 2012, vol.31, no.2, p.125-147. ISSN 0716-0917.

        · abstract in english     · text in english

305 W. GóMEZ, Héctor and S. SALINAS, Hugo. INFORMATION MATRIX FOR GENERALIZED SKEW - NORMAL DISTRIBUTIONS. Proyecciones (Antofagasta), 2010, vol.29, no.2, p.83-92. ISSN 0716-0917.

        · abstract in english     · text in english

305 CALDAS, Miguel and JAFARI, Saeid. On strongly faint e-continuous functions. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.29-41. ISSN 0716-0917.

        · abstract in english     · text in english

299 HENRÍQUEZ, HERNÁN R. DIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY. Proyecciones, 2002, vol.21, no.2, p.155-174. ISSN 0716-0917.

        · abstract in english     · text in english

298 CHAOUCH, MOHAMET AlÍ and TORKI - HAMZA, NABILA. ON SOME INFINITESIMAL AUTOMORPHISMS OF RIEMANNIAN FOLIATION. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.01-25. ISSN 0716-0917.

        · abstract in english     · text in english

297 HAZARIKA, Bipan. Lacunary generalized difference statistical convergence in random 2-normed spaces. Proyecciones (Antofagasta), 2012, vol.31, no.4, p.373-390. ISSN 0716-0917.

        · abstract in english     · text in english

296 PAZOTO, ADEMIR F., COELHO, LUCICLÉIA and COIMBRA CHARAO, RUY. UNIFORM STABILIZATION OF A PLATE EQUATION WITH NONLINEAR LOCALIZED DISSIPATION. Proyecciones (Antofagasta), 2004, vol.23, no.3, p.205-234. ISSN 0716-0917.

        · abstract in english     · text in english

292 AL-OMARI, Amer Ibrahim, KAMARULZAMAN, Ibrahim and SYAM, Mahmoud Ibrahim. Investigating the Use of Stratified Percentile Ranked Set Sampling Method for Estimating the Population Mean. Proyecciones (Antofagasta), 2011, vol.30, no.3, p.351-368. ISSN 0716-0917.

        · abstract in english     · text in english

287 AHMAD KHAN, Mumtaz and NISAR, k. S. On binomial operator representations of certain polynomial. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.137-148. ISSN 0716-0917.

        · abstract in english     · text in english

287 PATHAN, M. A. and KHAN, SUBUHI. ON CERTAIN PROPERTIES OF SOME GENERALIZED SPECIAL FUNCTIONS. Proyecciones, 2003, vol.22, no.1, p.81-89. ISSN 0716-0917.

        · abstract in english     · text in english

285 LABARCA, Rafael and MOREIRA, Carlos. BIFURCATION OF THE ESSENTIAL DYNAMICS OF LORENZ MAPS ON THE REAL LINE AND THE BIFURCATION SCENARIO FOR LORENZ LIKE FLOWS: THE CONTRACTING CASE. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.241-289. ISSN 0716-0917.

        · abstract in english     · text in english

272 HERNÁNDEZ, EDUARDO. REGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY. Proyecciones, 2002, vol.21, no.1, p.65-95. ISSN 0716-0917.

        · abstract in english     · text in english

272 JAGAN, J. and DEEKSHITULU, G. V. S. R. Comparison theorems on fractional order difference equations. Proyecciones (Antofagasta), 2013, vol.32, no.1, p.31-46. ISSN 0716-0917.

        · abstract in english     · text in english

270 BOUTAYEB, ABDESSLAM and CHETOUAN, ABDELAZIZ. GALERKIN APPROXIMATION FOR A SEMI LINEAR PARABOLIC PROBLEM WITH NONLOCAL BOUNDARY CONDITIONS. Proyecciones, 2004, vol.23, no.1, p.31-48. ISSN 0716-0917.

        · abstract in english     · text in english

266 DURÁN, M, ORTEGA-TORRES, E and ROJAS-MEDAR, M. STATIONARY SOLUTIONS OF MAGNETO-MICROPOLAR FLUID EQUATIONS IN EXTERIOR DOMAINS. Proyecciones, 2003, vol.22, no.1, p.63-79. ISSN 0716-0917.

        · abstract in english     · text in english

265 ARDJOUNI, Abdelouaheb and DJOUDI, Ahcene. Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay. Proyecciones (Antofagasta), 2013, vol.32, no.4, p.377-391. ISSN 0716-0917.

        · abstract in english     · text in english

265 CORTÉS--VEGA, LUIS A. EXISTENCE OF SOLUTIONS FOR A SYSTEM OF ELASTIC WAVE EQUATIONS. Proyecciones, 2001, vol.20, no.3, p.305-321. ISSN 0716-0917.

        · abstract in english     · text in english

264 ROMAN F, HERIBERTO and FLORES F, ARTURO. A NOTE ON PROJECTION OF FUZZY SETS ON HYPERPLANES. Proyecciones, 2001, vol.20, no.3, p.339-349. ISSN 0716-0917.

        · abstract in english     · text in english

263 MONTENEGRO, Eduardo, CABRERA, Eduardo, GONZáLEZ, José et al. GRAPHS r-POLAR SPHERICAL REALIZATIONP. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.31-39. ISSN 0716-0917.

        · abstract in english     · text in english

260 AMER LATIF, Muhammad. On some refinements of companions of Fejer's inequality via superquadratic functions. Proyecciones (Antofagasta), 2012, vol.31, no.4, p.309-332. ISSN 0716-0917.

        · abstract in english     · text in english

259 SOTO, RICARDO L. REALIZABILITY BY SYMMETRIC NONNEGATIVE MATRICES*. Proyecciones (Antofagasta), 2005, vol.24, no.1, p.65-78. ISSN 0716-0917.

        · abstract in english     · text in english

258 SINGH PARIHAR, Hari. ON TURÁN'S TYPE INEQUALITIES FOR SOME SPECIAL FUNCTIONS AND OPERATORS. Proyecciones (Antofagasta), 2010, vol.29, no.2, p.93-100. ISSN 0716-0917.

        · abstract in english     · text in english

257 ARGYROS, IOANNIS K and HILOUT, SAÏD. ON THE LOCAL CONVERGENCE OF A TWO-STEP STEFFENSEN-TYPE METHOD FOR SOLVING GENERALIZED EQUATIONS. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.319­-330. ISSN 0716-0917.

        · abstract in english     · text in english

256 YUE, YUELI and GUI SHI, FU. L-FUZZY CLOSURE OPERATOR. Proyecciones (Antofagasta), 2006, vol.25, no.3, p.237-247. ISSN 0716-0917.

        · abstract in english     · text in english

256 MARCH, E. and MORILLAS, P. M. THE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONS. Proyecciones (Antofagasta), 2005, vol.24, no.3, p.239-255. ISSN 0716-0917.

        · abstract in english     · text in english

255 LÓPEZ, J, RIVERA, M and LOAIZA, G. ON OPERATOR IDEALS DEFINED BY A REFLEXIVE ORLICZ SEQUENCE SPACE. Proyecciones (Antofagasta), 2006, vol.25, no.3, p.271-291. ISSN 0716-0917.

        · abstract in english     · text in english

254 MORAIS FILHO, DANIEL CARLOS de, SOUTO, MARCO A. S. and MARCOS DO O., JOÃO. A COMPACTNESS EMBEDDING LEMMA, A PRINCIPLE OF SYMETRIC CRITICALITY AND APPLICATIONS TO ELLIPTIC PROBLEMS. Proyecciones (Antofagasta), 2000, vol.19, no.1, p.1-17. ISSN 0716-0917.

        · text in spanish

254 BATIR, Necdet and CHEN, Chao-Ping. Improving some sequences convergent to Euler-Mascheroni constant. Proyecciones (Antofagasta), 2012, vol.31, no.1, p.29-38. ISSN 0716-0917.

        · abstract in english     · text in english

251 OER, Z. SEPARATION PROBLEM FOR STURM-LIOUVILLE EQUATION WITH OPERATOR COEFFICIENT. Proyecciones, 2001, vol.20, no.2, p.177-191. ISSN 0716-0917.

        · abstract in english     · text in english

247 CALDAS CUEVA, MIGUEL and KUMAR SARAF, RATNESH. PRESERVING FUZZY SG-CLOSED SETS. Proyecciones, 2001, vol.20, no.2, p.127-138. ISSN 0716-0917.

        · abstract in english     · text in english

243 GUI SHI, FU. Sß-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2005, vol.24, no.2, p.153-165. ISSN 0716-0917.

        · abstract in english     · text in english

241 AHMAD KHAN, Mumtaz, HAKIM KHAN, Abdul and MOHAMMAD ABBAS, Sayed. Triple generating functions of Jacobi polynomials of two variables. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.213-245. ISSN 0716-0917.

        · abstract in english     · text in english

240 SHUKLA, A. K. and PRAJAPATI, J. C. ON SOME PROPERTIES OF A CLASS OF POLYNOMIALS SUGGESTED BY MITTAL. Proyecciones (Antofagasta), 2007, vol.26, no.2, p.145-156. ISSN 0716-0917.

        · abstract in english     · text in english

239 MATHEW, Sunil and SUNITHA, M. S. Cycle connectivity in weighted graphs. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.1-17. ISSN 0716-0917.

        · abstract in english     · text in english

239 XIANG LI, Run and GUI SHI, Fu. COUNTABLE COMPACTNESS AND THE LINDELOF PROPERTY IN L-FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2010, vol.29, no.2, p.123-135. ISSN 0716-0917.

        · abstract in english     · text in english

238 RAJ, Kuldip, SHARMA, Sunil K and GUPTA, Amit. Generalized difference entire sequence spaces. Proyecciones (Antofagasta), 2012, vol.31, no.2, p.169-195. ISSN 0716-0917.

        · abstract in english     · text in english

237 AIYUB, M. Some new generalized I-convergent difference sequence spaces defined by a sequence of moduli. Proyecciones (Antofagasta), 2013, vol.32, no.2, p.159-171. ISSN 0716-0917.

        · abstract in english     · text in english

236 MORAGA, MIRTA and AGUAYO, JOSÉ. A RADON NIKODYM THEOREM IN THE NON-ARCHIMEDEAN SETTING. Proyecciones, 2001, vol.20, no.3, p.263-279. ISSN 0716-0917.

        · abstract in english     · text in english


Page 1 of 5 [First]  [Previous]  [Next]  [Last]


© 2004  SciELO
scielo@scielo.org
scielo@scielo.org